MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC VIRAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC VIRAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Catalog Number 443985
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of bd max¿ enteric viral panel, an unspecified number of low false positive norovirus and rotovirus patient results were obtained.Low positive samples were retested and were negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
D.2.Additional medical device type: pch.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD MAX¿ ENTERIC VIRAL PANEL
Common Device Name
GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key25085948
Report Number3007420875-2026-00107
Device Sequence Number10409188
Product Code OOI
UDI-Device Identifier00382904439859
UDI-Public(01)00382904439859(17)261219(10)5195891
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K220607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443985
Device Lot Number5195891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown